|Use of Stanozolol+Testosterone and hiv medications
Apr 2, 2012
Dear Doctor Vergel,
I am writing you to have some suggestions on how to best take Stanozolol. First of all let me describe you my general situation; I am hiv+ since 1993; at the moment taking Darunavir/ritonavir+Raltegravir+truvada twice a day; CD4 round 650; round 26%; viral load UND (below 20 copies); my Gamma-glutamyltransferase was ok; taking Ramipril 2.5mg once a day; Omega 3 (Eskim - Ethyl esters of polyunsaturated fatty acids) 4g per day; Ranitidine 150mg twice a day; Topiramate 25mg per day (I suffer from chronic migraine); Ive been suffering from lipoatrophy for the last 15 years: it all started with Crixivan+stavudina+retrovir in 1996. In 2000 I dropped to round 50kg (I am 1.73) so I decided to start with Oxandrolone and some physical exercise. It worked because I gained over 15kg. Afterwards my weight stayed quite steady round 63/64kg, for I was happy with. Plus I had a facial implant of Bio Alcamid. Last year my partner, whos hiv+ as well, had a heart failure and this depressed me very much. In combination with Topiramate (at 100mg per day) I totally lost appetite. Consequently I also lost a lot of weight. In February I decided to get back in shape. Unfortunately I discovered that Oxandrolone was not available in my country anymore. Therefore I started with exercise and Testosterone Undecanoate at 400mg per day. I gained some weight and muscular mass indeed, but not as much as I expected or as it happened with much lower doses of Oxandrolone. Furthermore after two months I would like to drastically reduce Testosterone doses. For this reasons Ive started with Stanozolol (2mg cps), in Italy sold as a Vet drug. Do you think that using Stanozolol 6mg+Testosterone Und. 120mg would give reasonable good results? For your experience would this dosage be compatible with my hiv medications? For how long do you recommend to take steroids? In which cycles? Sorry for having made such a long story but I wanted to give you at least some basic data about my situation. Thank you in advance for you kind answer.
P.B. from Italy
| Response from Mr. Vergel
I am sorry that you had a heart attack and that you lost weight. It is devastating to go through that specially when you are a person who is used to taking care of yourself and who is trying to age well with HIV.
I have a strong negative bias with the use of oral anabolic steroids to treat unintentional weight loss in HIV, specially if patients with prior history of myocardial infarction (MI). Oral anabolics decrease HDL cholesterol (the good kind) and can increase red blood cell volume (hematocrit)which increases blood viscosity. You do not want either one of those issues when trying to prevent another MI. So, oral winstrol or oxandrolone should not be used, unless you can be closely monitored and treated for those two variables. Orals also tend to produce transient and reversible liver enzyme increases. Injectable steroids like nandrolone decanoate can also lower HDL and increase red blood cell volume, but to a much lower degree. Most cardiologist would steer you away from these compounds.
If I was you, I would do the following to slowly gain weight:
1- Use testosterone replacement at 100 mg per week of injectable testosterone cypionate or enanthate, or the recommended dose for the longer acting testosterone undecanoate (500 mg every 2 months would probably be OK). Monitor your hematocrit, PSA, blood pressure every two months during the first six months. You can read more on what to do if any of these variables increases here: Italy Amazon- Testosterone book
2- Follow the suggestions in these articles:
3- If your kidney function is OK, you can take 5 grams per day of creatine monohydrate one hour before working out. This supplement has been shown in many studies to increase body cell mass and strength, but be careful if you notice too much gut distress or increases in blood creatinine.
4- Be extra aware that depression is very common in patients that had a MI, so take to your doctor if you may need treatment for depression.
5- Follow the recommendations of your cardiology team closely!
I hope this helps! Good luck and let us know how you are from time to time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Psoriasis After Anal Sex Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- Antibiotics Used To Treat Gonorrhea And Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.